Caushy Problem for Fractional Nonlinear Equation in Defined Class with Local-Nonlocal Setting
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 214-217
Cet article a éte moissonné depuis la source Math-Net.Ru
Theorem of existence and uniqueness of Cauchy problem solution for fractional nonlinear equation with local-nonlocal setting is proved.
Keywords:
fractional differential equation, local-nonlocal setting of Cauchy problem.
@article{VSGTU_2010_120_1_a24,
author = {V. A. Chadaev},
title = {Caushy {Problem} for {Fractional} {Nonlinear} {Equation} in {Defined} {Class} with {Local-Nonlocal} {Setting}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {214--217},
year = {2010},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a24/}
}
TY - JOUR AU - V. A. Chadaev TI - Caushy Problem for Fractional Nonlinear Equation in Defined Class with Local-Nonlocal Setting JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2010 SP - 214 EP - 217 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a24/ LA - ru ID - VSGTU_2010_120_1_a24 ER -
%0 Journal Article %A V. A. Chadaev %T Caushy Problem for Fractional Nonlinear Equation in Defined Class with Local-Nonlocal Setting %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2010 %P 214-217 %V 120 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a24/ %G ru %F VSGTU_2010_120_1_a24
V. A. Chadaev. Caushy Problem for Fractional Nonlinear Equation in Defined Class with Local-Nonlocal Setting. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 214-217. http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a24/
[1] Nakhushev A. M., “On the theory of fractional calculus”, Differential Equations, 24:2 (1988), 239–247 | MR | Zbl
[2] Samko S. G., Kilbas A. A., Marichev O. I., Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya, Nauka i tekhnika, Minsk, 1987, 688 pp. | MR | Zbl
[3] Kilbas A. A., Srivastava H. M., Trujillo J.J., “Theory and Applications of Fractional Differential Equations”, North-Holland Mathematics Studies, 204, ed. J. van Mill, Elsevier, Amsterdam, 2006 | MR | Zbl